# SDR DALA2025060204209

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0998075) CORROSION ON RH SIDEPLATE FROM STA 500 TO STA 500I FWD CARGO. RH SIDEPLATE FROM STA 500 TO STA 500I FWD CARGO WAS REPLACED PER DGW 143A8126 REV. B AND B737-800 SRM 51-40-02-0G.
